# SDR AALA20050714

- Difficulty date: October 29, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Dirty
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SFO  WHITE EMERGENCY EXIT LIGHTS OVER RT AND LT SIDE OVERWING EXIT DOOR INOPERATIVE. CLEANED BATTERY CONTACTS FOR WHITE EMERGENCY EXIT LIGHTS OVER RT AND LT SIDE OVERWING EXIT DOOR. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
